# SDR SWAA2022032132070

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS EVIDENCE OF CORROSION ON UPPER SURFACE AROUND PERIMITER OF PANEL / AFT CARGO FLOOR PANEL FOUND TO BE OUT LIMITS AND REPLACED FLOOR P/N 453A2610-32 2020-T3 0.071' AND RESTORED FINISH IAW B737-800 SRM 51-40-05-0G-0 SRM 51-21-01-0G-0; AIPC 25-52-10-19 ITEM 25 SHEET 001 AND DWG # 453A2600 REV:A
